# SDR CALA2023042101188

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 87,896 hours, 34,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D534800432070
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASS/CREW DOOR CORROSION FOUND ON GIRT BAR PLATE HARDEWARE (1 SPOT) ON FWD PLATE. (2 SPOTS) ON AFT PLAT A3NB-53-3-6222 PER HA CO LCQ NON ROUTINE CARD 9298394/34394 GENERATED BY V061708 REMOVED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11 PER MECH V052030 INSP V921658
